Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from PCOS. Taking krimson 35, stopped, facial acne, irregular periods. Continue medication use?

Hi, I have been diagnosed with pcos 6 years ago and have taken krimson 35 for four years. I stopped taking my last tablet 7 months ago and i now observed an irregularity in my periods. My face has lot of acne now. I want to know if i can use the same medicine again, i mean can i use these kind of medicines for many years without any other side effects?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  340
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
thank you for writing to HCM

PCOS - is a metabolic problem and one of the medications used is krimson 35 for proper hormone control and to regularise the cycles

As you are off the medications the hormaonal imbalances have started showing up and you have
- irregular cycles
- acne

You can see a dermatologist who will give you medication to improve the acne

The long term use of the medication is done always under supervision of a specialist to monitor and avoid any side effects due to the drugs

hope to have answered your query
Dr Nandita Thakkar
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor